Alert archive / Alabama / Fire Weather Watches in 2010
Fire Weather Watch 21, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at Feb 23, 2010, 6:28 AM CST for 10 counties in Alabama. It took effect at Feb 25, 2010, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2010, 6:28 AM CST (12:28 UTC)
- In effect from
- Feb 25, 2010, 10:00 AM CST
- Expired
- Feb 24, 2010, 3:15 PM CST
- In force
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998 WWUS84 KMOB 231228 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 628 AM CST TUE FEB 23 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THROUGH WEDNESDAY AND BRING A CHANCE OF PRECIPITATION TO THE REGION. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS TODAY AND WEDNESDAY. A LARGE HIGH PRESSURE SYSTEM BUILDS INTO THE REGION THROUGH THURSDAY AND USHERS VERY DRY AIR INTO THE REGION. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION. FLZ001>006-240430- /O.NEW.KMOB.FW.A.0021.100225T1600Z-100226T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 628 AM CST TUE FEB 23 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER TWENTIES DURING THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-240430- /O.NEW.KMOB.FW.A.0021.100225T1700Z-100225T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 628 AM CST TUE FEB 23 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER TWENTIES DURING THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
690 WWUS84 KMOB 232017 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 217 PM CST TUE FEB 23 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THROUGH WEDNESDAY AND BRING A CHANCE OF PRECIPITATION TO THE REGION. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS TODAY AND WEDNESDAY. A LARGE HIGH PRESSURE SYSTEM BUILDS INTO THE REGION THROUGH THURSDAY AND USHERS VERY DRY AIR INTO THE REGION. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION. FLZ001>006-241230- /O.CON.KMOB.FW.A.0021.100225T1600Z-100226T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 217 PM CST TUE FEB 23 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER TWENTIES DURING THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-241230- /O.CON.KMOB.FW.A.0021.100225T1700Z-100225T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 217 PM CST TUE FEB 23 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER TWENTIES DURING THE LATE MORNING AND AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
432 WWUS84 KMOB 241515 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 915 AM CST WED FEB 24 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO A RISK OF A PROLONGED PERIOD OF VERY LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THROUGH TODAY AND BRING A CHANCE OF PRECIPITATION TO THE REGION. RELATIVE HUMIDITY WILL REMAIN ABOVE CRITERIA TODAY. A LARGE HIGH WILL MOVE INTO THE REGION THROUGH THURSDAY BRINGING VERY DRY AIR INTO THE REGION. RELATIVE HUMIDITY WILL DROP BELOW CRITERIA OVER SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A PROLONGED PERIOD. FLZ001>006-250715- /O.NEW.KMOB.FW.A.0022.100226T1700Z-100227T0000Z/ /O.CON.KMOB.FW.A.0021.100225T1600Z-100226T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 915 AM CST WED FEB 24 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON DUE TO A RISK OF A PROLONGED PERIOD OF VERY LOW RELATIVE HUMIDITY IN THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON DUE TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY IN THE NORTHWEST FLORIDA PANHANDLE... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A NEW FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP INTO THE LOWER TWENTIES DURING THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-250715- /O.CON.KMOB.FW.A.0021.100225T1700Z-100225T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 915 AM CST WED FEB 24 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON DUE TO A RISK OF A PROLONGED PERIOD OF VERY LOW RELATIVE HUMIDITY IN SOUTH CENTRAL AND SOUTHWEST ALABAMA... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP INTO THE LOWER TWENTIES DURING THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
977 WWUS84 KMOB 242115 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 315 PM CST WED FEB 24 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO HIGH RISK OF A PROLONGED PERIOD OF VERY LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY... .AN UPPER LEVEL DISTURBANCE WILL MOVE OUT OF THE AREA THROUGH TONIGHT. CLEARING IN SOUTHWEST ALABAMA WILL CONTINUE IN SOUTH CENTRAL ALABAMA AND WESTERN FLORIDA PANHANDLE THIS EVENING. A LARGE HIGH WILL MOVE INTO THE REGION THROUGH TONIGHT AND THURSDAY BRINGING VERY DRY AIR INTO THE REGION. RELATIVE HUMIDITY WILL DROP FAR BELOW CRITERIA OVER SOUTHWEST AND SOUTH CENTRAL ALABAMA THURSDAY AND AGAIN FOR THE NORTHWEST FLORIDA PANHANDLE FOR A PROLONGED PERIOD FRIDAY. FLZ001>006-251315- /O.UPG.KMOB.FW.A.0021.100225T1600Z-100226T0000Z/ /O.NEW.KMOB.FW.W.0021.100225T1700Z-100226T0100Z/ /O.CON.KMOB.FW.A.0022.100226T1700Z-100227T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 315 PM CST WED FEB 24 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO HIGH RISK OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A RISK OF A PROLONGED PERIOD OF VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT THURSDAY BUT A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP INTO THE TEENS FROM LATE THURSDAY MORNING UNTIL LATE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-251315- /O.UPG.KMOB.FW.A.0021.100225T1700Z-100225T2300Z/ /O.NEW.KMOB.FW.W.0021.100225T1800Z-100225T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 315 PM CST WED FEB 24 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO HIGH RISK OF A PROLONGED PERIOD OF VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING WHICH IS IN EFFECT FROM NOON TO 5 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY WILL DROP INTO THE TEENS FROM LATE THURSDAY MORNING UNTIL LATE THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Feb 23, 4:00 AM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Feb 23, 4:00 AM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CST TUE FEB 23 2010
.SHORT TERM (TODAY AND TONIGHT)...AS AN UPPER SYSTEM OVER THE DESERT
SOUTHWEST ATTM MOVES TOWARDS THE AREA TODAY INTO TONIGHT...SHOWERS
WILL BE ON THE INCREASE...MAINLY TONIGHT. AS USUAL...GFS HAS A
LARGER PRECIP SHIELD MOVING IN COMPARED TO THE FINER SCALE NAM. BOTH
ARE ADVERTISING A RATHER QUICK MOISTENING OF THE BOUNDARY LAYER AS
THE PRECIP MOVES IN TONIGHT. FEEL THAT THE NAM HAS A GOOD POINT IN
THIS MOISTENING OF THE BOUNDARY LAYER SLOWING THE ADVANCE OF PRECIP
HITTING THE GROUND...SO HAVE LEANED TOWARDS THE NAM FOR POPS
TONIGHT. FOR TEMPS TODAY...BOTH ARE ADVERTISING A BREAK IN THE
CURRENT STRATUS DECK OVER THE FA THIS AFTERNOON...WITH DAYTIME TEMPS
IN PRETTY GOOD AGREEMENT. TONIGHT...SOME NIGGLING DIFFERENCE ARE
PRESENT. SOUNDINGS ACROSS THE NORTHERN THIRD OF THE FA SUPPORT THE
POSSIBILITY OF LIGHT SNOW MIXING IN...WHILE THE RESULTANT MOS IS
ABOVE...WITH LITTLE STATISTICAL CHANCE. AM GOING TO PUT THE MENTION
OF LIGHT SNOW IN THE NORTHWESTERN QUARTER OF THE FA...WITH NO
ACCUMULATION. MOSTLY A RIGHT PLACE AT THE RIGHT TIME KINDA OF LIGHT
SNOW. /16
WEDNESDAY THROUGH THURSDAY NIGHT...THERE IS A CLOSE CALL ON THE
PRECIPITATION TYPE WEDNESDAY MORNING OVER THE EXTREME NORTHWESTERN
PORTION OF THE FORECAST AREA. 1000-850 MB THICKNESSES DROP BELOW
1300M OVER THE NORTHWESTERN THIRD OF THE AREA BY 12Z WEDNESDAY THEN
THE 1300M CRITICAL THICKNESS LINE SHIFTS FURTHER SOUTHWARD TO ABOUT
THE MIDSECTION OF THE AREA BY 18Z WEDNESDAY. THERE IS A WARM LAYER
BELOW THE FREEZING LEVEL HOWEVER WITH SURFACE TEMPERATURES DURING
THIS PERIOD BEHIND THE 1000-850MB CRITICAL THICKNESS LINE GENERALLY
IN THE MID THIRTIES. THE GFS/NAM SOUNDINGS OVER THE NORTHERNMOST
COUNTIES GENERALLY SHOW THAT THE DEPTH OF THIS WARM LAYER TO BE
ABOUT 1300FT SUGGESTING THAT MOST SNOW THAT FALLS INTO THIS LAYER
WILL MELT. THE SREF SHOWS THAT THERE IS A 20 PERCENT CHANCE OF SNOW
NORTH OF A LINE FROM WAYNESBORO TO CAMDEN. BASED UPON THIS...HAVE
INCLUDED A SLIGHT CHANCE OF SHOW MIXED IN WITH THE CHANCE OF RAIN
ROUGHLY OVER THIS AREA THAT ALSO BLENDS WITH NEIGHBORS FOR WEDNESDAY
MORNING. NO ACCUMULATION WILL OCCUR. DRY CONDITIONS FOLLOW FOR
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS A SURFACE HIGH BUILDS INTO
THE AREA THEN BEGINS TO SHIFT EAST OF THE AREA THURSDAY NIGHT AND
ANOTHER SYSTEM ADVANCES ACROSS THE SOUTHERN PLAINS. TEMPERATURES
REMAIN COOL THROUGH THE PERIOD. /29
&&
.LONG TERM (FRIDAY THROUGH MONDAY)...A STRONG SOUTHERN SHORTWAVE
SYSTEM SWEEPING ACROSS THE SOUTHERN PLAINS AND INTO THE SOUTHEAST
STATES MOVES A SURFACE LOW FROM THE SOUTHERN PLAINS THEN ACROSS THE
GULF COASTAL AREA FRIDAY NIGHT THROUGH SATURDAY MORNING. THERE
REMAIN UNCERTAINTIES REGARDING TIMING AND LATITUDE OF THE SURFACE
LOW WITH THE 6Z GFS TRENDING FURTHER NORTH THAN THE 00Z RUN AND THE
00Z ECMWF TRENDING FURTHER SOUTH THAN YESTERDAY. HPC OPTED FOR A
COMPROMISE SOLUTION THAT APPEARS REASONABLE WHICH ALSO KEEPS THE
FORECAST AREA SUFFICIENTLY WARM TO KEEP THE PRECIPITATION LIQUID.
THIS WILL NEED TO BE MONITORED ON SUBSEQUENT SHIFTS. WILL HAVE
SMALL POPS ON FRIDAY THEN CHANCE POPS FRIDAY NIGHT FOLLOWED BY SMALL
POPS ON SATURDAY FOR THE DEPARTING PRECIPITATION. DRY CONDITIONS
FOLLOW FOR SATURDAY NIGHT AND SUNDAY WHILE ANOTHER SOUTHERN STREAM
SHORTWAVE ADVANCES ACROSS THE EXTREME SOUTHERN PLAINS/NORTHERN
MEXICO. THIS NEXT SYSTEM ALSO SUFFERS FROM TIMING AND LATITUDINAL
UNCERTAINTIES WITH THE SURFACE LOW EXPECTED TO MOVE ACROSS THE
NORTHERN GULF ON MONDAY. FOR NOW HAVE STAYED WITH A LIQUID FORECAST
WITH SMALL POPS SUNDAY NIGHT THEN CHANCE POPS ON MONDAY AND WILL
CONTINUE TO MONITOR. TEMPERATURES REMAIN COOL THROUGH THE PERIOD.
/29
&&
.AVIATION (12Z ISSUANCE)...STRATUS DECK OVER MOST OF THE FA WILL SEE
SOME BREAKS...MAINLY THIS AFTERNOON. AS THE NEXT WEATHER MAKER
APPROACHES THE AREA TONIGHT...RAIN WILL DROP THE CIGS AGAIN. WITH
THE BOUNDARY LAYER NOT FULLY MOISTENING UP UNTIL LATE IN THE
FORECAST...AND THE QPF AMOUNTS PRETTY LIGHT...ANY FOG WILL GENERALLY
BE AFTER THE CURRENT PACKAGE. /16
&&
.MARINE...ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS WILL
SEE A DECREASE IN THE OFFSHORE WINDS TODAY...BUT AS AN UPPER SYSTEM
CURRENTLY OVER THE DESERT SOUTHWEST SWINGS EAST...THE OFFSHORE FLOW
WILL AGAIN INCREASE TONIGHT. THE FLOW WILL BECOME STRONG BY
WEDNESDAY... LASTING THROUGH WEDNESDAY NIGHT. WITH SURFACE HIGH
PRESSURE FOLLOWING CLOSE TO THE MID WEEK SYSTEM...WINDS/SEAS WILL
SETTLE QUICKLY THURSDAY. WINDS WILL SHIFT TO ONSHORE AHEAD OF A
SECOND SYSTEM APPROACHING THE AREA FRIDAY...PASSING OVER THE AREA
FRIDAY NIGHT. STRONG OFFSHORE FLOW WILL FOLLOW..LASTING INTO
SATURDAY NIGHT...BUT AGAIN...SURFACE HIGH PRESSURE FOLLOWS
QUICKLY...WITH THE FLOW EASING LATER SATURDAY NIGHT INTO SUNDAY. /16
&&
.FIRE...NO CONCERNS THROUGH WEDNESDAY AS RELATIVE HUMIDITIES REMAIN
ABOVE CRITICAL LEVELS. THURSDAY IS ANOTHER STORY AS TEMPERATURES
TREND WARMER AND VERY DRY AIR CONTINUES TO FLOW INTO THE REGION.
THIS RESULTS IN RELATIVE HUMIDITIES DROPPING INTO THE LOWER TWENTIES
ACROSS NEARLY ALL OF THE FORECAST AREA. THE DURATION BELOW 25
PERCENT IS SUFFICIENT FOR A FIRE WEATHER WATCH FOR THURSDAY OVER ALL
OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND OF COURSE CONDITIONS ARE
THUS MET FOR A FIRE WEATHER WATCH FOR THE NORTHWEST FLORIDA
PANHANDLE. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 60 39 52 28 / 00 30 50 00
PENSACOLA 62 40 53 30 / 00 30 60 00
DESTIN 62 43 52 34 / 00 20 70 05
EVERGREEN 61 39 49 28 / 00 30 50 00
WAYNESBORO 57 36 50 24 / 00 70 30 00
CAMDEN 59 38 49 25 / 00 40 40 00
CRESTVIEW 64 39 51 28 / 00 30 60 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
&&Hazardous weather outlook, Feb 23, 5:00 AM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST TUE FEB 23 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-241200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST TUE FEB 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY THROUGH TONIGHT AS A SYSTEM APPROACHES THE AREA TODAY INTO TONIGHT...RAIN WILL BECOME LIKELY. WITH A LACK OF MOISTURE RETURN AND INSTABILITY...HEAVY RAINS AND THUNDERSTORMS AREA NOT EXPECTED. WITH TEMPERATURES CLOSE...BUT ABOVE FREEZING... VERY LIGHT SNOW WILL MIX IN...MAINLY OVER AREAS ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. NO ACCUMULATIONS ARE EXPECTED. MODERATE OFFSHORE WINDS CURRENTLY OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS WILL EASE TODAY...BUT WILL RISE AGAIN TONIGHT...INCREASING THE HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT WEATHER MAKER WILL MOVE AWAY WEDNESDAY...WITH LITTLE ADDITIONAL FANFARE OTHER THAN MODERATE TO STRONG OFFSHORE FLOW CONTINUING TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT INTO THURSDAY. A SECOND SYSTEM WILL APPROACH THE AREA FRIDAY...MOVING OVER THE AREA LATE FRIDAY THROUGH FRIDAY NIGHT. A SMALL CHANCE FOR SOME SOME THUNDERSTORMS TO BECOME STRONG TO SEVERE EXISTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD NOT BE NEEDED THROUGH TONIGHT.
Nearby
Fire Weather Watches in Alabama, 2010Fire Weather Watches in Florida, 2010Every fire weather watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.